# SDR CA050913002

- Difficulty date: September 12, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE LT WINDSHIELD CRACKED WHILE THE A/C WAS IN CLIMB.  THE A/C RETURNED TO GROUND FOR THE REPLACEMENT OF THE WINDSHIELD.
